# SDR COMA0560629

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 29,679 hours, 28,376 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5132 - DURING TAKEOFF ROLL, RECEIVED A LEFT THRUST REVERSER MESSAGE, ABORTED T/O AND RETURNED TO THE GATE.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
